# SDR DALA2025042403216

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 85,064 hours, 32,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 3 R SLIDE INDICATOR LIGHT WAS MISSING. CORRECTIVE ACTION: REPLACED LIGHT ASSY AT 3R DOOR. SLIDE INDICATOR LIGHT OPS CK NML . REF B757 AMM 33-51. (7037878)
